# SDR UALA2009040801021

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 31,395 hours, 6,990 cycles
- Engine: Pwa PW4077
- Engine time: 47,002 hours, 8,893 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: D73801001
- Condition: Faulty
- Location: Fuel System
- Part time: 47,002 hours, 8,893 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WON'T SHUT OFF.  NR 2 ENG AFTER SHUTDOWN, NOTED FUEL FLOW STUCK AT 1400.  TRIED TO SHAKE CUTOFF SWITCH - NO HELP.  CYCLED TO ON AND BACK TO CUTOFF, AFTER MORE THAN 30 SECONDS OFF WENT TO ZERO.  THEREAFTER, SMELLED STRONG FUEL ODOR.  ALSO RAMP SVC REPORTED TAIL PIPE FLAMED AND HEAVY SMOKE.  ALSO NOTED, STATUS MSG 'RIGHT FUEL VLV'.  REPLACED NR 2 ENG FUEL SHUTOFF SWITCH.  SUSPECT NR 2 FUEL CUTOFF SW INTERMITTENT.  REPLACED NR 2 ENG FUEL SHUTOFF SWITCH.  STARTED ENG 2XS WITH POSITIVE SHUT DOWN.
